Advertisement

Wuhan University Journal of Natural Sciences

, Volume 5, Issue 4, pp 379–385 | Cite as

A constraction of general solution for a class of non-homogeneous recurrence of variable coefficients with two indices

  • Yu Chang-an
Article
  • 17 Downloads

Abstract

In this paper, we obtain an explicit formula of general solution for a class of the non-homogeneous recurrence of variable coefficients with two indices.

Key words

two indices variable coefficients non-homogeneous recurrence explicit solution 

CLC number

O 157.1 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Tu Gui-zhang. A Formula for General Solutions of Homogeneous Trinomial Recurrences.Annals of Math, 1981, (4): 431–436.Google Scholar
  2. [2]
    Yu Chang-an. A Formula for Solution of Recurrence with OrderP.Acta Math Sci(Ed), 1986, (3): 313–316.Google Scholar
  3. [3]
    Yu Chang-an. An Explicit Solution for Lineal Homogeneous Recurrence of Order 3 with Variable Coefficients.J Wuhan Univ (Natur Sci Ed), 1989, (3): 117–119.Google Scholar
  4. [4]
    Michelle Wachs, Dennis White.p, q-Stirling Numbers and Set Partition Statistics.J Combin Theory Ser, 1991, (A1): 27–47.CrossRefMathSciNetGoogle Scholar
  5. [5]
    Riordan J.An Introduction to Combinatorial Analysis. New York: John Wiley & Sons Inc, 1958.MATHGoogle Scholar

Copyright information

© Springer 2000

Authors and Affiliations

  • Yu Chang-an
    • 1
  1. 1.College of Mathematics and Computer ScienceWuhan UniversityWuhanChina

Personalised recommendations